# SDR UALA2011053102663

- Difficulty date: May 31, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 60,840 hours, 10,834 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tube
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON INBD DRAIN TUBE BROKEN OFF.  REPLACED BROKEN DRAIN TUBE WITH A TIME LIMITED REPAIR TUBE PER MT 54-UA3.  A CF ITEM WAS CREATED FOR A PERMANENT REPAIR.
